# SDR 98UAL900277

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Condition: Cracked
- Location: Cockpit
- Part time: 1,572 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR AFTER DEPARTURE, FLIGHT EXPERIENCED PROBLEM WITH RIGHT FORWARD WINDOW ARCING AND CRACKED.  FLIGHT RETURNED TO ORD LANDING OVERWEIGHT.  PRELIMINARY FINDINGS INDICATES DELAMINATION OF THE ANTI FOG LAYER CAUSING ARCING FROM THE BUS BAR, AND RESULTING IN CRACKING.  WINDOW P/N 141W7400-2 WAS REPLACED AND THE AIRPLANE WAS RETURNED TO SERVICE.  SUSPECT FAILURE WAS CAUSED FROM WORKMANSHIP.
